Translator Disclaimer
May, 2001 Isospectral Metrics on Five-Dimensional Spheres
Dorothee Schueth
J. Differential Geom. 58(1): 87-111 (May, 2001). DOI: 10.4310/jdg/1090348283

Abstract

We construct isospectral pairs of Riemannian metrics on S5 and on B6, thus lowering by three the minimal dimension of spheres and balls on which such metrics have been constructed previously (Sn≥8 and Bn≥9). We also construct continuous families of isospectral Riemannian metrics on S7 and on B8. In each of these examples, the metrics can be chosen equal to the standard metric outside certain subsets of arbitrarily small volume.

Citation

Download Citation

Dorothee Schueth. "Isospectral Metrics on Five-Dimensional Spheres." J. Differential Geom. 58 (1) 87 - 111, May, 2001. https://doi.org/10.4310/jdg/1090348283

Information

Published: May, 2001
First available in Project Euclid: 20 July 2004

zbMATH: 1038.58042
MathSciNet: MR1895349
Digital Object Identifier: 10.4310/jdg/1090348283

Rights: Copyright © 2001 Lehigh University

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.58 • No. 1 • May, 2001
Back to Top